# SDR UALA2011121606906

- Difficulty date: December 16, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,283 hours, 10,866 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Seat 1ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1AB EMERGENCY LIGHT BROKEN.  REPLACED EMERGENCY LIGHT, OP CHECKED GOOD.
